MAUDE Adverse Event Report: PHILIPS MEDICAL SYSTEMS NEDERLAND B.V. ALLURA XPER FD; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM

PHILIPS MEDICAL SYSTEMS NEDERLAND B.V. ALLURA XPER FD; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Model Number ALLURA XPER FD20/15 OR TABLE
Medical Device Problem Code Activation Failure (3270)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/02/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to philips that the system failed to boot up successfully.The system was not in clinical use.There was no reported patient or user harm.Philips has started an investigation of this complaint.
 
Additional Manufacturer Narrative
Philips has investigated this complaint.The philips field service engineer (fse) inspected the system onsite and found that the system couldn't boot up.The fse pressed the power on button to examine the host pc and found that there was no power.It was identified that the host pc's input was working properly but the power supply was found damaged.After further inspection, the fse found the cmos (complementary metal-oxide-semiconductor) battery on the pc motherboard to be defective.The fse replaced the cmos battery and reinstalled the pc's original power supply to resolve the issue.After the replacement, the system was returned to use in good working order.The codes were updated based on the investigation outcome.Evaluation method code was corrected.

Brand Name
ALLURA XPER FD
Common Device Name
INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Manufacturer (Section D)
PHILIPS MEDICAL SYSTEMS NEDERLAND B.V.
veenpluis 6
best 5684 PC
NL  5684 PC
Manufacturer (Section G)
PHILIPS MEDICAL SYSTEMS NEDERLAND B.V.
veenpluis 6
best 5684 PC
NL   5684 PC
Manufacturer Contact
dusty leppert
3000 minuteman rd
andover, MA 01810
6172455900
MDR Report Key18009391
Report Number3003768277-2023-05841
Device Sequence Number12649554
Product Code OWB
UDI-Device Identifier00884838059122
UDI-Public00884838059122
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K033737
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberALLURA XPER FD20/15 OR TABLE
Device Catalogue Number722059
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/02/2023
Supplement Date Received by Manufacturer01/12/2024
Initial Report FDA Received Date10/26/2023
Supplement Report FDA Received Date01/18/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/07/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown